MAUDE Adverse Event Report: GALT MEDDICAL CORP GALT STERILE GUIDEWIRE; NITI STAINLESS STEEL STERILE GUIDEWIRE

GALT MEDDICAL CORP GALT STERILE GUIDEWIRE; NITI STAINLESS STEEL STERILE GUIDEWIRE
Model Number SGW-019-40
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device did not return to manufacturer for evaluation yet.Investigation performed on device history review of main sterile product and all subcomponents as well.Documentation shows there are no incidents or abnormality indicated during manufacturing of gwa-019-40.All parts manufactured to specification and pass inspections.A follow up report will be sent to fda once complaint sample returned to manufacturer and after completion of investigation and evaluations.
 
Event or Problem Description
As received by the customer from end user (this picc rn was placing a picc line in patient's right upper arm (brachial vein).Accessed vessel with 24g angiocath, had brisk blood return, placed an.014 nitinol guidewire through angiocath into vessel.Nitinol guidewire advanced 10 cm without any difficulty or resistance.Dilator was placed over the guidewire and advanced into the vessel without any difficulties.Picc line was then placed over the guidewire through the dilator.Was only able to advance picc line about 8 cm and then felt resistance.Obtained cxr.Showed picc line in subclavian vein curled back on itself slightly.Could not straighten picc or guidewire out.Decision made to remove picc and guidewire and to attempt 0.14 guidewire instead.Upon removing guidewire, it was noted that the guidewire was unraveling).

Brand Name
GALT STERILE GUIDEWIRE
Common Device Name
NITI STAINLESS STEEL STERILE GUIDEWIRE
Manufacturer (Section D)
GALT MEDDICAL CORP
2220 merritt dr #100
garland TX 75041
Manufacturer (Section G)
GALT MEDICAL CORP.
2220 merritt dr #100
garland TX 75041
Manufacturer Contact
diyar medhat
2220 merritt dr #100
garland, TX 75041
9722715177
MDR Report Key16524841
Report Number1649395-2023-00004
Device Sequence Number2315837
Product Code DQX
UDI-Device Identifier10841268100869
UDI-Public10841268100869
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K021990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/13/2026
Device Model NumberSGW-019-40
Device Lot NumberS22322549
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown